# SDR DALA2025101407502

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 83,693 hours, 10,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 FUSELAGE SKIN FOUND GOUGE ON FR 35A STGR 23 RH TO STGR 24 RH. CORRECTIVE ACTION: REPAIRED PER A330 SRM 53-21-11-283-005. OK FOR SERVICE. (1251305)
